# SDR UALA2010030900819

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 52,944 hours, 7,779 cycles
- Engine: Pwa PW40903
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Ring
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERIOR HANDLE UNABLE TO OPEN DOOR.  REMOVED EXTERNAL HANDLE, FOUND SPLIT RING NOT INSTALLED AND SEAL DAMAGE.  REPLACED OUTER SEAL, CLEANED CLUTCHES AND INNER HUB. REINSTALLED HUB AND SEAL. OPS CHECK GOOD BY MX.
